# SDR SIMA201029402

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 14,878 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THE CARGO ENTRANCE SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORROSION AND REPAIRED THE CARGO DOOOR CENTER LOWER SILL IAW EO EM-53MR-1674.  THE AIRCRAFT WAS RETURNED TO SERVICE.
